# SDR CALA2017071002161

- Difficulty date: July 10, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N57857
- Make and model: Boeing 757324
- Aircraft serial: 32816
- Aircraft time: 43,114 hours, 13,751 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emegency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L3 DOOR EXTERIOR EMERGENCY FLOOD LIGHT INOPERATIVE. REPLACED THE LAMP IAW AMM TASK 33-51-06-962-001-002.  OPS TESTED SATISFACTORY.
